# SDR DL73S040400

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE BS 847 FRAME JUST ABOVE S25R.  DAMAGE WAS REMOVED AND REPAIRED AS PER ERA 089931-14.
